# SDR ASAA2024022749609

- Difficulty date: February 27, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347207500000
- Condition: Corroded
- Location: Frms 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AERA FLOOR BEAM CORRODED AT FR65-FR66 Y1732 GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM AT FR65-FR66 Y1732 I..A.W A320 SRM 51-42-11, SRM 51-44-11, SRM 51-46-11 AND AIRBUS DWG# E534 74250 ISSUE: AL PN: D5347207500000, PO# 1083577.1. NO ALLOWABLE DAMAGE LIMITS IN SRM
